# SDR ASMF200603010

- Difficulty date: March 17, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737*
- Aircraft serial: 32742
- Aircraft time: 775 hours, 425 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567101
- Part serial: 19CMK
- Condition: Failed
- Location: Lt
- Part time: 4,131 hours, 2,353 cycles
- Component: Control Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AC AIR TURNED BACK DUE TO LOSS OF FLIGHT DIRECTOR BARS, AIRSPEEDS IN THE OB DEU DURING INITIAL TAKEOFF SEGMENT.  OPERATION MODES IN THE LT FMA WERE LOST WITH INDICATION OF -D, CWS, P/A, A-.  ATS WITHOUT SPEED AND THRUST CONTROL, INDICATING, ATS LIMIT  DURING DESCENT AND APPROACH THE INDICATION OF SPEEDS AND DIRECTOR BARS APPEARED OCCASIONALLY.  TRANSFER WAS ATTEMPTED BUT IT WAS NOT POSSIBLE.  THE FIM 22-11 TASK 801 WAS ACCOMPLISHED AND THE FOLLOWING CODES APPEARED 22-11612, 22-11822, 22-11071, 22-11034 AND  22-11210, AIRCRAFT WAS SENT TO THE HANGAR.  DURING OVERNIGHT CHECK MODE CONTROL PANEL WAS REPLACED AND SYSTEM TESTED, OVERWEIGHT INSPECTION, BEING ALL CORRECT.
